# SDR JJBA363PH331428

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 25,179 hours, 34,171 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHT FLOOR LIGHT WERE FLICKERING IN FLIGHT. MX CREW REPAIRED A BROKEN WIRE AT ROW 3 OPS CHECK WAS SATISFACTORY.
